# SDR SWAA041931

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 52,928 hours, 49,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND STRINGER SPLICES AT BS 540, STRINGER 14R, BS 540, STRINGER 10R, CRACKED.  REMOVED AND REPLACED STRINGER SPLICES PER SRM.
